This all-In-one formula for Children provides relief from both fever and cold symptoms including runny nose, dry cough, sneezing, and sore throat.
Medicinal Ingredients: Acetaminophen 160mg / 5ml, Dextromethorphan Hydrobromide 5mg / 5ml, Diphenhydramine Hydrochloride 6.25mg / 5ml